MathSciNet Relay Station
MathSciNet bibliographic data
MR1856167 60K30 (45B05)
Borovkov, K.; Novikov, A. On a piece-wise deterministic Markov process model. Statist. Probab. Lett. 53 (2001), no. 4, 421–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement